MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC. HFD100 HEAD FIXATION DEVICE; SKULL CLAMP ASSEMBLY

IMRIS - DEERFIELD IMAGING, INC. HFD100 HEAD FIXATION DEVICE; SKULL CLAMP ASSEMBLY
Model Number HFD100
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hfd100 skull clamp has not yet been returned for evaluation.We anticipate that it will be returned and analyzed.A final report shall be submitted to fda at that time.
 
Event or Problem Description
During a surgical procedure on (b)(6) 2017, slippage in the extension joints/ linkage of the hfd100 skull clamp assembly occurred.This caused the breathing circuit to become detached.The surgical team readjusted the breathing circuit under the drapes.The incident was considered mainly an inconvenience, the procedure continued after the incident.There were no injuries to the patient.

Brand Name
HFD100 HEAD FIXATION DEVICE
Common Device Name
SKULL CLAMP ASSEMBLY
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC.
5101 shady oak road
minnetonka MN 55343 4100
MDR Report Key6796769
Report Number3010326005-2017-00007
Device Sequence Number1157260
Product Code HBL
UDI-Device Identifier00857534006011
UDI-Public00857534006011
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K103493
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Model NumberHFD100
Device Catalogue Number113803-000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2017
Initial Report FDA Received Date08/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age14 YR
Patient Weight70